# SDR DHL9780215C

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING OUTBD FLAP UPPER SKIN  INBD SIDE OF INBD ICE BREAKER  HAS INTERM REPAIR.  REMOVED REPAIR, CUT OUT DAMAGED SECTION, FABRICATED NEW PARTS AND INSTALLED PER SRM 53-2-3.  REPAIR 25 X 5.
